# SDR CALA2015101294582

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 51,304 hours, 21,002 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 SVC, FOUND EMER LIGHT TEST FAILS WITH MSG, EPSU BATTERY EMER LT 33-51-38 MSG.  RESEATED CONNECTOR ON 11W LT POWER SUPPLY IAW TSM 33-51-00-810-801-A.  EMER LIGHT TESTED GOOD.
